RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2007, Volume 19, Number 12, Pages 32–42 (Mi mm1224)  

Mathematical modeling of distributed systems by neural networks

A. N. Vasilyev

Saint-Petersburg State Polytechnical University

Abstract: Neural networks are considered as a new universal approach to the mathematical model construction of systems with distributed parameters. They allow us to find efficiently approximate solutions of initial and boundary value problems for partial differential equations and to take into consideration phenomena and coefficient perturbations.

Full text: PDF file (214 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 18.12.2006

Citation: A. N. Vasilyev, “Mathematical modeling of distributed systems by neural networks”, Matem. Mod., 19:12 (2007), 32–42

Citation in format AMSBIB
\Bibitem{Vas07}
\by A.~N.~Vasilyev
\paper Mathematical modeling of distributed systems by neural networks
\jour Matem. Mod.
\yr 2007
\vol 19
\issue 12
\pages 32--42
\mathnet{http://mi.mathnet.ru/mm1224}
\zmath{https://zbmath.org/?q=an:1140.68449}


Linking options:
  • http://mi.mathnet.ru/eng/mm1224
  • http://mi.mathnet.ru/eng/mm/v19/i12/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:1131
    Full text:394
    References:72
    First page:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020